Hokkaido Mathematical Journal

No.1

YAMAGUCHI Hiroshi,
A property of spectrums of measures on certain transformation groups
Hokkaido Mathematical Journal, 20 (1991) pp.109-121
KISHIMOTO Kazuo,
On P-Galois extensions of rings of cyclic type
Hokkaido Mathematical Journal, 20 (1991) pp.123-133
DUPUIS Paul, ISHII Hitoshi,
On oblique derivative problems for fully nonlinear second-order elliptic PDE's on domains with corners
Hokkaido Mathematical Journal, 20 (1991) pp.135-164
LACHOWICZ Miros\law,
On the asymptotic equivalence between the Enskog and the Boltzmann equations in the presence of an external force field
Hokkaido Mathematical Journal, 20 (1991) pp.165-177
AGAOKA Yoshio,
Generalized Gauss equations
Hokkaido Mathematical Journal, 20 (1991) pp.1-44
OKABE Yasunori, NAKANO Yuji,
The theory of $\text{KM}_{2}\text{O}$-Langevin equations and its applications to data analysis (I): Stationary analysis
Hokkaido Mathematical Journal, 20 (1991) pp.45-90
NAKAGAWA Nobuo,
Some translation planes of order $\text{11}^{2}$ which admit SL(2,9)
Hokkaido Mathematical Journal, 20 (1991) pp.91-107